Translator Disclaimer
September 2020 Limit profile for random transpositions
Lucas Teyssier
Ann. Probab. 48(5): 2323-2343 (September 2020). DOI: 10.1214/20-AOP1424

Abstract

We present an improved version of Diaconis–Shahshahani upper bound lemma, which is used to compute the limiting value of the distance to stationarity. We then apply it to the random transposition shuffle.

Citation

Download Citation

Lucas Teyssier. "Limit profile for random transpositions." Ann. Probab. 48 (5) 2323 - 2343, September 2020. https://doi.org/10.1214/20-AOP1424

Information

Received: 1 May 2019; Revised: 1 September 2019; Published: September 2020
First available in Project Euclid: 23 September 2020

MathSciNet: MR4152644
Digital Object Identifier: 10.1214/20-AOP1424

Subjects:
Primary: 20C30, 60J10

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • September 2020
Back to Top